# SDR M17F2023060500056

- Difficulty date: May 9, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N105JS
- Make and model: Boeing 737-8
- Aircraft serial: 43709
- Aircraft time: 6,571 hours, 2,809 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 533 hours, 309 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Part time: 533 hours, 309 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE CONTROL LIGHT IS ON, ENGINE 2 - 732 302 52.   MAINT LIGHT IS ON - 316 811 00.
